# SDR 2001UALA00863

- Difficulty date: May 27, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N974UA
- Make and model: Boeing 737291
- Aircraft serial: 21597
- Aircraft time: 61,347 hours, 48,080 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED IN RADIUS AT BS 188, WL 207.  REPAIRED FRAME.  MAJOR REPAIR ACCOMPLISHED.
